# SDR CAL960116

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-82
- Aircraft serial: 48022
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Grd Sense Mech
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 0287 - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM CLE.  THE AIRCRAFT RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RE-RIGGED THE GROUND SENSING CONTROL MECHANISM AND ANTI-RETRACTION CABLE.  THE GEAR WAS SWUNG AND OPERATION CHECKED NORMAL.  IN ADDITION, THE NLG STRUT WAS SERVICED.  A DIP WAS ISSUED TO CHECK THE NLG X-DIMENSION AFTER 4, BUT NO MORE THAN 20 LANDINGS.  (X)
